First three weeks was amazing good mood energy more focusing and now week four im depressed with less anxiety should I wait more Time?
You didn't say what dosage you're on and that can make quite a difference. Generally one is started on 30mgs a day for the first 30 days and then bumped up to 60mgs a day. So you might just need a increase in dosage. However, some people do suffer an increase in depression and need to be switched to a different medication. I would suggest that you contact your Dr and let him know what's going on. That way he can determine whether you need an adjustment in dosage or a different medication. I hope this helps answer your question.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Sep 2010 • 6 answers
Updated 3 Aug 2013 • 2 answers
Updated 4 Oct 2018 • 42 answers
Updated 3 Jul 2016 • 2 answers
Updated 13 Oct 2018 • 1 answer